# SDR GTIA96NK199

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOG PAGE NR 028813, ITEM NR P744 - PRESSURIZATION FAILED ON TAKEOFF OUT OF ACY.  RETURNED ON TAKEOFF, OUT OF ACY.  RETURNED FOR MAINTENANCE INSPECTION.  DEFERRED PRESSURIZATION IAW MEL 21-24, DMI NR 2595.  (M)
